# SDR SIMA20160508007

- Difficulty date: May 8, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 38,466 hours, 35,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 EMER LIGHT STRIP CRACKED ON THE END.  R & R LT NR 1 EMER LIGHT STRIP IAW AMM 33-50-12.
